Milton’s conjecture on the regularity of solutions to isotropic equations

  • Daniel Faraco

    Department of Mathematics, University of Jyväskylä, PO Box 35 (MaD), 40351 Jyväskylä, Finland

Abstract

We present examples showing that the threshold for the integrability of the gradient of solutions to isotropic equations is 2K/(K−1). The main tools are p-laminates and Beltrami Operators.

Résumé

Nous présentons des exemples, qui prouvent que le seuil de l’intégrabilité du gradient des solutions des équations isotropiques est 2K/(K−1). Les techniques principales sont les p-laminates et les opérateurs de Beltrami.

Cite this article

Daniel Faraco, Milton’s conjecture on the regularity of solutions to isotropic equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003), no. 5, pp. 889–909

DOI 10.1016/S0294-1449(03)00014-3